Boletim da Sociedade Brasileira de Matemática - Bulletin/Brazilian Mathematical Society

, Volume 10, Issue 1, pp 17–25

Characterization of a differentiable structure by its group of diffeomorphisms

  • Floris Takens
Article

DOI: 10.1007/BF02588337

Cite this article as:
Takens, F. Bol. Soc. Bras. Mat (1979) 10: 17. doi:10.1007/BF02588337

Copyright information

© Sociedade Brasileira de Matemática 1979

Authors and Affiliations

  • Floris Takens
    • 1
  1. 1.Mathematics InstituteUniversity of GroningenHolanda